MathSciNet Relay Station
MathSciNet bibliographic data
MR695116 60D05 (60G55)
Zähle, M. Random processes of Hausdorff rectifiable closed sets. Math. Nachr. 108 (1982), 49–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement